Addiction Survivors

Reply
Unread 09-22-2008, 11:34 AM   #1
notkernels
Member
 
Posts: 73
Default Taper issue 9 days after last dose

So Sept. 11th was my last day on sub. Was at 10mg/day for a couple of months then started tapering down about 2 1/2 months ago. Did a long taper but was able to get down to .5mg/day. Then after skipping a day here and day there I jumped off. Went through what you might call Jonesing it but was able to survive.
Now to my questions, it has been 11 days since my last dose and I still feel like my body has the chills and I sneeze a lot with a runny noise. No its not a cold which is what I thought, these symtoms come and go during the day. The feeling of chills is what bothers me, its kind of weird. Anyone who has tapered that can help would be greatly appreciated.
Lastly, my advice for new people on sub please attend NA meetings and or see a counselor. Sub is a tool and not the end all to all. Sub will help you stay clean but won't do the whole job by itself. I am very thankful for both sub and NA, because without both I would be jobless, wifeless and homeless.
notkernels is offline   Reply With Quote
Unread 09-22-2008, 06:47 PM   #2
isabella07
Senior Member
 
isabella07's Avatar
 
Posts: 884
Default

Hi Notkernals !
Congrats to you on making the Jump and you are Spot On about having some form of support to make life changes while on sub. Sub Is One tool, but for me, I need so much more. I am still at the work in progress stage, I am sure I always will be so I can continue to grow.

I have not jumped, only tapered down, so I can't help you with the lingering physcical symptoms you are having. I am sure someone who has jumped will be by.
So, how do you feel emotonally and craving wise since stopping sub. ? I am asking for future reference.
I am happy that you have had a successful taper and hope everything continues to get better and the physical sometimes stop very soon! Take care, Isa
isabella07 is offline   Reply With Quote
Unread 09-22-2008, 10:12 PM   #3
lisa100
Junior Member
 
Posts: 13
Default

i have heard that 2 weeks are the worst. but i am not sure. good luck. i tappered down to 4 mg and became very depressed so i bumped back up. are you taking vitiams and keeping hydrated. folic acid, vit b complex, calcuim may help. i have also read that exercise will help you feel better, hot baths also. good luck
lisa100 is offline   Reply With Quote
Unread 09-23-2008, 04:40 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi notkernals, congratulations on tapering off. As I just posted this thread to someone else, I thought it might be of interest to you too. It's the stories of people who've tapered. Might give you some insight on how it went afterwards for some.

http://www.addictionsurvivors.org/vb...ad.php?t=16678

Please let us know how you're doing when you can.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 09-24-2008, 01:33 PM   #5
notkernels
Member
 
Posts: 73
Default

Thanks everyone for your help. The chills seem to have subsided and i occasionally get a runny noise and sneezing. Sometimes during the day I feel tired but its not too bad. My doctor put me on Amitriptyln 10mg along with some blood pressure medication for my migraines. The amitriptyln helped a lot with the sleeping issue and I think its also helped level out my moods.
All I can tell you is that I am very very thankful for sub. It gave me a working chance to get clean and get some support under me. I occasionally have cravings but now I have some tools (NA & counselor) that I can use.
I will try and stay up to date on this forum but to tell ya the truth my life is so busy now that sub is far from my mind. To the beginers all I can say is give sub time and go to a meeting.
notkernels is offline   Reply With Quote
Unread 09-24-2008, 02:11 PM   #6
Smith
Senior Member
 
Posts: 811
Default

Notkernels

Not sure if this is even a problem for you anymore, but I have read in my Nursing Drug handbook, that people who become dependant to the pain medication of bupe, it can not show up for a couple weeks, and can last as long as month. I rounded the numbers. So if by now your doing ok, it's probably all down hill form here.

Thanks for expressing the importance to non-medication treatment, and support. It is so important in my book also. I agree with you 100% on it. Bupe is a tool, not a cure, and not complete treatment! I'm a NA guy myself.

Hope you feeling great today

Smith
Smith is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 04:42 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
© 2014 Addiction Survivors